Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Warnaar’s bijection and colored partition identities, II

Warnaar’s bijection and colored partition identities, II

Thumbnail Image
Download
Name

11139_2013_Article_9465.pdf

Size

986.72 KB

Format

Adobe PDF

Checksum (MD5)

274d0a04192d2ddf372d5fa490da8f30

Download all files submitted through automated deposit
art_7870801927090816050.zip (442.72 KB)
Author(s)
Sandon, Colin
•
Zanello, Fabrizio
Date Issued
July 2013
Journal
The Ramanujan Journal
Publisher
Springer US
Citation
Sandon, Colin, and Fabrizio Zanello. “Warnaar’s Bijection and Colored Partition Identities, II.” The Ramanujan Journal 33.1 (2014): 83–120.
Version
Author's final manuscript
Abstract
In our previous paper (J. Comb. Theory Ser. A 120(1):28–38, 2013), we determined a unified combinatorial framework to look at a large number of colored partition identities, and studied the five identities corresponding to the exceptional modular equations of prime degree of the Schröter, Russell, and Ramanujan type. The goal of this paper is to use the master bijection of Sandon and Zanello (J. Comb. Theory Ser. A 120(1):28–38, 2013) to show combinatorially several new and highly nontrivial colored partition identities. We conclude by listing a number of further interesting identities of the same type as conjectures.
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Article is made available in accordance with the publisher's policy and may be subject to US copyright law. Please refer to the publisher's site for terms of use.
Persistent DSpace Link
http://hdl.handle.net/1721.1/104783
DOI of Published Version
https://doi.org/10.1007/s11139-013-9465-3
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.